Vol. 35, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Symplectic bordism, Stiefel-Whitney numbers, and a Novikov resolution

Don David Porter

Vol. 35 (1970), No. 1, 205–212
Abstract

Using an Adams type spectral sequence due to Novikov, this paper presents a proof of: THEOREM A. If M is a manifold representing a class in the symplectic bordism group ΩmSp,m8k, then M bounds an unoriented manifold.

Mathematical Subject Classification
Primary: 57.10
Milestones
Received: 17 February 1970
Published: 1 October 1970
Authors
Don David Porter